# SDR 2020FA0000508

- Difficulty date: September 18, 2020
- Submitted: November 18, 2020
- Operation: General aviation
- Aircraft: N201ZT
- Make and model: Mooney M20J
- Aircraft serial: 240543
- Aircraft time: 5,193 hours
- Engine: Lyc IO360A3B6D
- Engine time: 3,469 hours
- Propeller: Mcauly B2D34C214
- System (JASC): 2730 · Elevator Control System
- Part: Attach Bracket
- Part number: 350072000
- Condition: Broken
- Location: Trim Assist
- Part time: 5,193 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE TAIL TRIM ASSIST BRACKET BROKE ALONG THE MOUNTING FLANGE EDGE WHERE THE PUSH PULL ROD FOR ASSIST MECHANISM ATTACHES TO THE TAIL CONE.
